Knee Discomfort Spreads To The Legs.?
Doctor. I was 35 years old, more or less 3 years. Both of my legs started from the knee / knee to the tip of my toes. I felt confused, I was confused, not a rash, but a bit of gitulo, I hope the doctor understood my max. bent tightly thighs are not comfortable because it is easy gringgingen / tingling.I have been to the doctor given 4 kinds of drugs1.ZELONADiclofenac sodium 50mg Enteric-coated salabablet.2.HUFAXICAM capletMeloxicam 7.5 mg3.GASELA RANITIDINE HCThe tablayer of the film membrane is 150mg. besides this is taken 2×1 days after meals] 4.INXILON 4mg Methylprednisolone The drug is finished I drink, but it has no function, I want to ask, what disease do I experience and where should I seek treatment, MAKER DOCTOR
Hello, thank you for asking at HealthReplies.com
The discomfort you feel in your knee radiating to your feet can be caused by the following things, namely:
1. Nerve disorders
2. Arthritis of the knee
3. Muscle tension
To find out exactly the cause of your complaint, you should consult a neurologist. The doctor will conduct a medical interview and physical examination of the nerves. In addition the doctor will ask for the necessary investigations, such as routine blood, blood sugar when, X-ray knee and EMG (electromyograph). Later the doctor will give the appropriate medicine for the cause.
In the meantime, try to warm compress the affected area. Avoid activities that use excessive limbs, such as running, jogging, basketball, footballs, etc. Take vitamins B1, B6 and B12 yes, these vitamins are vitamins needed by your nerve vessels.
Thus hopefully useful